Том 71
№ 11

All Issues

Modules of continuity and analytic functions

Trohimchuk Yu. Yu

Full text (.pdf)


For a function analytic in a compact domain and continuous in its closure, it is shown that the modules of continuity on the boundary of the domain and in its closure coincide.

English version (Springer): Ukrainian Mathematical Journal 62 (2010), no. 8, pp 1285-1294.

Citation Example: Trohimchuk Yu. Yu Modules of continuity and analytic functions // Ukr. Mat. Zh. - 2010. - 62, № 8. - pp. 1106–1113.

Full text